# SDR IPXA2021050669052

- Difficulty date: May 6, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 77,006 hours, 13,225 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AEA0341149SAAU
- Condition: Cracked
- Location: Bs1521 Lbl8 & 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CCENTER CARGO FWD FLOORBOARD SUPPORT AT APPROX FS 1521 LBL 8 AND 22 IS CRACKEDREMOVED, FABBED AND INSTALLED 2 EACH FLOORBOARD SUPPORTS AT FS 1521 LBL 8 AND 22 IAW SRM 51-35-01 AND DRAWING AEA0341
